MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PROWLER SELECT LPES; CATHETER, CONTINUOUS FLUSH

MEDOS INTERNATIONAL SARL PROWLER SELECT LPES; CATHETER, CONTINUOUS FLUSH
Catalog Number 606S155X
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) information regarding patient weight, height, medical history, race, and ethnicity was not reported.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.This is one of two products involved with the complaint and the associated manufacturer report numbers are 3008114965-2024-00099 and 3008114965-2024-00100.
 
Event or Problem Description
As reported by the field, during a coil embolization, there was resistance while pushing the orbit galaxy xtrasoft coil (640cx2535, 30758099) in the unspecified microcatheter (mc).When the coil was removed, it was stretched.There was no patient injury reported.There was a five-minute procedural delay due to the event.The procedure was successfully completed.Additional event information was received on 13-jan-2024 indicating that the resistance was first felt inside the mid shaft of the prowler select lpes lot (606s155x, 31041133, lot unknown) microcatheter.Before the resistance, two coils had been used and after the encountered resistance, one coil was used.The event did result in a loss of cerebral target position.The mc was not damaged during manipulation of the coil or noticed to be damaged upon removal from the patient.There was nothing noted to be obstructing the microcatheter.A continuous flush on the microcatheter was maintained.The introducer was flushed until liquid was visible at the distal end of the slit in the clear tube.The tip of the introducer was firmly installed into the hub of the microcatheter and locked with the rhv during coil advancement.No excessive force was applied to the device.The physician did not feel that the procedural delay was clinically significant.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Complaint conclusion: as reported by the field, during a coil embolization, there was resistance while pushing the 2.5mm x 3.5cm orbit galaxy complex fill xtrasoft (640cx2535, 30758099) in the unspecified microcatheter (mc).When the coil was removed, it was stretched.There was no patient injury reported.There was a five-minute procedural delay due to the event.The procedure was successfully completed.Additional event information was received on 13-jan-2024 indicating that the resistance was first felt inside the mid shaft of the prowler select lpes lot (606s155x, 31041133, lot unknown) microcatheter.Before the resistance, two coils had been used and after the encountered resistance, one coil was used.The event did result in a loss of cerebral target position.The mc was not damaged during manipulation of the coil or noticed to be damaged upon removal from the patient.There was nothing noted to be obstructing the microcatheter.A continuous flush on the microcatheter was maintained.The introducer was flushed until liquid was visible at the distal end of the slit in the clear tube.The tip of the introducer was firmly installed into the hub of the microcatheter and locked with the rhv during coil advancement.No excessive force was applied to the device.The physician did not feel that the procedural delay was clinically significant.The device was discarded, therefor, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 31041133 number, and no non-conformances related to the malfunction were identified.With the information available and without the product available for analysis, the reported customer complaint of ¿ could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.The instructions for use (ifu) contain the following caution: ¿if strong resistance is met during manipulation, discontinue the procedure and determine the cause of resistance before proceeding.If the cause of resistance cannot be determined, withdraw the catheter and guidewire as a system.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
PROWLER SELECT LPES
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key18553205
Report Number3008114965-2024-00100
Device Sequence Number17743091
Product Code KRA
UDI-Device Identifier10886704028802
UDI-Public10886704028802
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K021591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number606S155X
Device Lot Number31041133
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2024
Supplement Date Received by Manufacturer02/22/2024
Initial Report FDA Received Date01/22/2024
Supplement Report FDA Received Date02/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OG CMPLX XTRASOFT COIL 2.5X3.5
Patient SexMale